# SDR SWAA2015040238075

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 60,367 hours, 35,981 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370025
- Part serial: 00007
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT FLAP LOWER SKIN INBD END DELAMINATED.  R & R AFT FLAP IAW MM.
